CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
支持向量机法优化复方威灵仙喷雾剂的水提工艺研究 期刊论文
中国中药杂志, 2015, 卷号: 040, 期号: 007, 页码: 1291
Authors:  赵立;  李慧;  刘一帆;  付岩;  刘宇灵;  张晓莉
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Existence of type (II) regions and convexity and concavity of potential functionals corresponding to jumping nonlinear problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2008, 卷号: 32, 期号: 2, 页码: 237-251
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On the Fucik spectrum 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 10, 页码: 2498-2528
Authors:  Li, Chong;  Li, Shujie;  Liu, Zhaoli;  Pan, Jianzhong
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
implicit function theorem  differentiability  Fucik spectrum  Fucik curve  solvability  homotopy index  nodal domain  
Multiplicity of solutions for some elliptic equations involving critical and supercritical Sobolev exponents 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2006, 卷号: 28, 期号: 2, 页码: 235-261
Authors:  Li, Shujie;  Liu, Zhaoli
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear elliptic equation  Sobolev exponent  multiple solutions